On resolving sets in the point-line incidence graph of PG(n, q)

Daniele Bartoli, György Kiss, Stefano Marcugini, Fernanda Pambianco


Lower and upper bounds on the size of resolving sets and semi-resolving sets for the point-line incidence graph of the finite projective space PG(n, q) are presented. It is proved that if n > 2 is fixed, then the metric dimension of the graph is asymptotically 2qn − 1.


Point-line incidence graph, resolving sets, finite projective spaces

Full Text:


DOI: https://doi.org/10.26493/1855-3974.2125.7b0

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications